# SDR COMA0460269

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 23,930 hours, 22,730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5479 NWS INOP, WOW INPUT CAUTION AND CIRCUIT BREAKER TRIPPED.  RESET PSEU AND OPERATIONAL CHECK OF NWS WAS SATISFACTORY.
